Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 219, NWS Cleveland, OH

August 1, 2011Cuyahoga County, Geauga County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 1, 2011, 12:13 PM EDT for Cuyahoga County, Geauga County, Ohio. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 12:13 PM EDT (16:13 UTC)
Expired
Aug 1, 2011, 1:15 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Geauga County, OH

The radar

The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 12:21 PM EDTHAIL 13 E Chagrin Falls, OH
Aug 1, 12:34 PM EDTHAIL 1Moreland Hills, OH
Aug 1, 12:55 PM EDTHAIL 1Bainbridge, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
312 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WUUS51 KCLE 011613
SVRCLE
OHC035-055-011715-
/O.NEW.KCLE.SV.W.0219.110801T1613Z-110801T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1213 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
  SOUTHWESTERN GEAUGA COUNTY IN NORTHEAST OHIO

* UNTIL 115 PM EDT

* AT 1204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE  
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM CLUSTER 
  WAS LOCATED FROM EUCLID TO HUNTING VALLEY...AND MOVING             
   SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOLON...
  SOUTH RUSSELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4157 8149 4157 8140 4135 8117 4135 8160
      4153 8168 4156 8163 4156 8160 4162 8154
      4164 8149
TIME...MOT...LOC 1612Z 316DEG 23KT 4145 8141

$$

LAPLANTE
1 follow-up statement
185 
WWUS51 KCLE 011643
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT MON AUG 1 2011

OHC035-055-011715-
/O.CON.KCLE.SV.W.0219.000000T0000Z-110801T1715Z/
CUYAHOGA OH-GEAUGA OH-
1243 PM EDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHWESTERN GEAUGA AND EASTERN CUYAHOGA COUNTIES...

LARGE HAIL...ONE INCH IN DIAMETER...WAS REPORTED WITH THE SEVERE 
THUNDERSTORM. THIS STORM WAS LOCATED NEAR BAINBRIDGE...OR 14 MILES 
NORTH OF RAVENNA...MOVING SOUTHEAST AT 25 MPH. THE STORM WILL MOVE 
ACROSS SOLON AND EXTREME SOUTHWEST GEAUGA COUNTY. LARGE HAIL AND 
WIND GUSTS OF 60 MPH REMAIN LIKELY.

LAT...LON 4146 8160 4156 8139 4135 8117 4135 8155
TIME...MOT...LOC 1640Z 316DEG 23KT 4132 8124

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 11:28 AM EDT, 45 minutes earlier.

Area forecast discussion, Aug 1, 11:28 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1128 AM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE IS EXPECTED TO CROSS THE EASTERN
GREAT LAKES TODAY. HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL
REMAIN NEARLY STATIONARY THIS WEEK. A COLD FRONT WILL MOVE
SOUTHEAST ACROSS THE REGION ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RADAR SHOWING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MOVING
INTO ERN CUYAHOGA AND LAKE COUNTIES AS OF 1115 AM. WHILE THERE IS
NOT ANYTHING ELSE UPSTREAM OVER THE LAKE...PERIODIC SHOWERS AND
THUNDERSTORMS MAY CONTINUE INTO THE AFTERNOON GENERATED FROM THE
LAKE ENVIRONMENT. A WEAK COLD FRONT WILL CONTINUE TO PUSH SOUTH
TOWARD THE AREA BUT STILL CONCERNED ABOUT DEVELOPMENT OF
CONVECTION THIS AFTERNOON. FOR NOW WENT WITH MAINLY SLGT CHC POPS
ACROSS MUCH OF THE AREA...WITH THE EXCEPTION OF HIGHER POPS IN
VICINITY OF CURRENT SHRA/TS ON RADAR.

MODIFIED TEMPS AND DEWPOINTS FOR THE AFTERNOON. GUIDANCE NOT VERY
REPRESENTATIVE WITH MAV AND MET SHOWING DPTS MIXING OUT INTO THE
UPPER 60S TO 70 ACROSS GREATER TOL AREA. HOWEVER...DEWPOINT
POOLING AHEAD OF THE WEAK FRONT MAY ALLOW FOR THEM TO REMAIN IN
THE LOWER 70S. THIS COMBINED WITH TEMPS IN THE LOWER 90S WILL
ALLOW FOR HEAT INDEX VALUES TO APPROACH 100. WILL HOLD OFF ON HEAT
ADVISORY HEADLINES BUT DO WANT TO MENTION THAT CONDITIONS WILL BE
CLOSE TO ADVISORY ESPECIALLY AROUND GREATER TOLEDO. THE ONLY OTHER
ITEM HOLDING BACK IS THAT GIVEN EXPECTED CU FIELD DEVELOPMENT
CLOUDS AND THE HIGHER DEWPOINTS MAY ALLOW FOR MAXES TO REMAIN
AROUND 91 OR 92.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MODELS NOW IN FAIRLY GOOD AGREEMENT WITH THE BIG PICTURE. IT
APPEARS THAT TONIGHT AND TUESDAY WILL BE MAINLY DRY. THE SITUATION
CHANGES TUESDAY NIGHT INTO WEDNESDAY AS A STRONG COLD FRONT MOVES
SOUTHEAST ACROSS THE AREA. ALL OF THE GUIDANCE IS SHOWING PRECIP
FOR THE AREA AND HAVE GONE WITH LIKELY POPS ALL AREAS TUESDAY
NIGHT INTO WEDNESDAY. EARLIER TIMING IN THE FORECAST WAS PERHAPS A
TAD SLOW SO HAVE SPED UP THE PRECIP A FEW HOURS. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT AND BY LATE WEDNESDAY EXPECTING THE
ENTIRE FORECAST AREA TO BE DRY. HAVE USED A BLEND OF GUIDANCE
TEMPS DURING THE PERIOD...EXCEPT ON WEDNESDAY WHEN THE ETA MOS
SEEMS WAY TOO COOL.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
LOW PRESSURE WILL BE MOVING TOWARD THE AREA FROM NEAR CHICAGO ON
FRIDAY. IT APPEARS THAT THUNDERSTORM CHANCES WILL INCREASE FROM WEST
TO EAST STARTING FRIDAY AFTERNOON. BEST CHANCES MAY END UP BEING
FRIDAY NIGHT INTO EARLY SATURDAY. AS THE LOW PROGRESSES EASTWARD ON
SATURDAY THE REGION SHOULD BEGIN TO DRY OUT FROM WEST TO EAST WITH
THUNDERSTORM CHANCES LINGERING ACROSS THE EAST THROUGH MUCH OF THE
DAY. HIGH PRESSURE WILL RETURN TO THE AREA ON SUNDAY BUT ANOTHER
QUICK MOVING STORM SYSTEM IN THE NW MIDDLE LEVEL FLOW MAY APPROACH
FOR SUNDAY NIGHT.

HIGH TEMPERATURES WILL REMAIN IN THE MIDDLE TO UPPER 80S.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
MIDDLE LEVEL JET ENERGY WILL DIVE ACROSS THE LOWER GREAT LAKES
THROUGH MID AFTERNOON. THIS WILL PROVIDE AN AREA OF LIFT ACROSS
THE REGION AS A WEAK COLD FRONT/TROUGH MOVES SOUTHWARD ACROSS
NORTHERN OHIO AND NW PA. BEST CHANCES OF THUNDERSTORMS WILL BE
ACROSS NE OHIO INTO NW PA THROUGH THE MORNING. UNCERTAIN HOW
WIDESPREAD THE CONVECTION WILL BE FOR THE AFTERNOON SO ONLY PLACED
A CB IN THE TAFS AT THIS TIME. TRIED PLAYING A 3 HOUR WINDOW OF
OPPORTUNITY ALONG AND AHEAD OF THE COLD FRONT/TROUGH. MVFR
CEILINGS WILL BE POSSIBLE WITH THE THUNDERSTORMS FOR THE MOST
PART. HOWEVER THERE MAY BE BRIEF IFR WHEN VISIBILITIES DROP BELOW
3 MILES IN THE STRONGEST THUNDERSTORMS.

THERE WILL LIKELY BE SOME CONVECTIVE DEBRIS CLOUDINESS THAT
PERSISTS ACROSS THE REGION FOR THIS AFTERNOON INTO TONIGHT. WINDS
WILL INCREASE NEAR AND BEHIND THE COLD FRONT/TROUGH. LOOKS LIKE
WINDS WILL SHIFT AROUND TO THE NW AND MAY GUST AS HIGH AS 20
KNOTS. THE STRONGER GUSTS WILL LIKELY BE NEAR THE LAKESHORE. GUSTS
SHOULD NOT LAST MORE THAN 3 OR 4 HOURS AND THEN GRADUALLY DECREASE
INTO THE EVENING. WINDS WILL BECOME LIGHT AND VARIABLE AT MOST
LOCATIONS SHORTLY AFTER SUNSET.

OUTLOOK...PATCHY MVFR BR TUESDAY MORNING. NON VFR POSSIBLE IN
THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY.

&&

.MARINE...
A WEAK COLD FRONT WILL CROSS THE LAKE TODAY. EXPECT TO SEE WEST TO
NORTHWEST WINDS THROUGH THE DAY...GENERALLY UNDER 15 KNOTS. A WARM
FRONT WILL LIFT NORTHWARD ACROSS THE LAKE ON TUESDAY WITH WINDS
GRADUALLY INCREASING FROM A SOUTHERLY DIRECTION DURING THE
AFTERNOON. LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE ERIE ON
WEDNESDAY WITH SOME STRONGER NORTH TO NORTHEAST WINDS DEVELOPING AS
IT MOVES TO THE MIDDLE ATLANTIC STATES. IT APPEARS A SMALL CRAFT
ADVISORY MAY BE NEEDED BY WEDNESDAY AND COULD PERSIST INTO EARLY
THURSDAY. HIGH PRESSURE WILL RETURN THURSDAY NIGHT AND REMAIN IN
CONTROL OF THE WEATHER INTO FRIDAY MORNING. THE NEXT AREA OF LOW
PRESSURE SHOULD BE IN THE VICINITY OF CHICAGO ON FRIDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...ABE
SHORT TERM...KUBINA
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Aug 1, 6:53 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
653 AM EDT MON AUG 1 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-021100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
653 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HOT AND HUMID WEATHER IS EXPECTED TODAY. HEAT INDEX VALUES WILL
LIKELY REACH THE MIDDLE 90S OVER MOST OF THE AREA THIS AFTERNOON.
A FEW THUNDERSTORMS ARE ALSO POSSIBLE TODAY. BRIEF HEAVY RAINS
WILL BE LIKELY WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 1, 10:22 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.25 INCH       LAKE               OH   PUBLIC

1000 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1002 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.25 INCH       LAKE               OH   TRAINED SPOTTER

1004 AM     HAIL             MENTOR-ON-THE-LAKE      41.71N 81.36W
08/01/2011  E0.88 INCH       LAKE               OH   PUBLIC

            DIME SIZE HAIL AT INTERSECTION OF ROUTES 2 AND 615.

1007 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1013 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

1021 AM     HAIL             EASTLAKE                41.66N 81.43W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 10:36 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E2.00 INCH       LAKE               OH   PUBLIC

1015 AM     HAIL             MENTOR                  41.69N 81.33W
08/01/2011  E1.75 INCH       LAKE               OH   TRAINED SPOTTER

            GOLF BALL SIZE HAIL AND BRANCHES DOWN.

1019 AM     HAIL             WILLOUGHBY              41.65N 81.41W
08/01/2011  E1.00 INCH       LAKE               OH   PUBLIC

1022 AM     HAIL             W MENTOR                41.69N 81.33W
08/01/2011  E1.75 INCH       LAKE               OH   PUBLIC

1027 AM     HAIL             KIRTLAND                41.60N 81.34W
08/01/2011  E1.00 INCH       LAKE               OH   TRAINED SPOTTER

&&

LEE
Local storm report, Aug 1, 11:56 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             CLEVELAND               41.48N 81.68W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   PUBLIC

1150 AM     HAIL             EUCLID                  41.59N 81.52W
08/01/2011  E0.88 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN.

1153 AM     HAIL             EUCLID                  41.59N 81.52W
08/01/2011  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:06 AM EDTSpecial Marine WarningCLE84 min
Aug 1, 9:43 AM EDTSevere Thunderstorm WarningCLELake47 min
Aug 1, 10:10 AM EDTSevere Thunderstorm WarningCLEGeauga36 min
Aug 1, 10:54 AM EDTAreal Flood AdvisoryCLELake2 hr
Aug 1, 10:54 AM EDTSpecial Marine WarningCLE96 min
Aug 1, 11:12 AM EDTSevere Thunderstorm WarningCLECuyahoga63 min
Aug 1, 12:16 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 1, 12:44 PM EDTSevere Thunderstorm WarningCLEPortage61 min
Aug 1, 12:51 PM EDTSpecial Marine WarningCLE84 min
Aug 1, 1:04 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake56 min
Aug 1, 1:19 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood56 min
Aug 1, 1:32 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky58 min
Aug 1, 1:42 PM EDTSevere Thunderstorm WarningCLEWood63 min
Aug 1, 1:53 PM EDTTornado WarningCLESandusky, Wood37 min
Aug 1, 2:01 PM EDTSpecial Marine WarningCLE44 min
Aug 1, 2:10 PM EDTSevere Thunderstorm WarningCLELorain54 min
Aug 1, 2:16 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Summit, Wayne44 min
Aug 1, 2:24 PM EDTSevere Thunderstorm WarningCLESeneca66 min
Aug 1, 2:31 PM EDTSevere Thunderstorm WarningCLEMedina44 min
Aug 1, 2:37 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Seneca, Wood4 hr
Aug 1, 2:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne63 min
Aug 1, 3:09 PM EDTSevere Thunderstorm WarningCLEWyandot66 min
Aug 1, 4:04 PM EDTSevere Thunderstorm WarningCLEMarion56 min
Aug 1, 4:15 PM EDTSevere Thunderstorm WarningCLEWyandot30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.